# SDR 05FDEA03525

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INT L/E CRACK LONG 1,5" ON INTERCOSTAL AT STA  XORS 980.  REPAIRED CRACK INSTALLED 2 ANGLE PER SRM 57-00-01 FIG 3 SHT 2 VOL 1 AND SRM 51-35-01 PAGE 1-13 AND 51-33-01 PAG 34-47.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER   F160838-N00838 PER SRM 57-00-01 FIG 3 SHT 2 VOL 1.
